BeRMS source details

NameNicholas, W.; Trueman, J. (2002). The taxonomy of the family Xyalidae Chitwood, 1951 (Monhysterida: Nematoda): a cladistic analysis. Nematology. 4(4): 453-470.
SourceID181581
DOI10.1163/156854102760290446 [view]
AuthorsNicholas, W.; Trueman, J.
Year2002
TitleThe taxonomy of the family Xyalidae Chitwood, 1951 (Monhysterida: Nematoda): a cladistic analysis
JournalNematology
Suffix4(4): 453-470
Type Publication
NoteNeMys doc_id: 16397
Full textAvailable for editors  PDF available
Taxa
(1)
Checked: verified by a taxonomic editorDaptonema Cobb, 1920 (redescription)
Export toRIS (EndNote, Reference Manager, ProCite, RefWorks)
BibTex (BibDesk, LaTeX)
Edit
history
Date   action   by
2014-06-18 16:05:08Z  created  Vanaverbeke, Jan
 [Back to search]